MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 73016L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter phone number is (b)(6).The initial reporter fax is (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a 3v ch16 silicone urinary catheter reference 73016ce that developed a quality defect in customer's facility.The affected lot number was nggx4189.In practice, after insertion in the patient's home, the catheter developed a leak at the three-way separation.The catheter was removed and replaced with another catheter; another lot number was available at the department, with no apparent harm to the patient.The catheter was not retained; only the packaging was provided to them.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The initial reporter's fax number: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling.Warning: do not use ointments or lubricants having a petrolatum base.They will damage silicone.Visually inspect the product for any imperfections or surface deterioration prior to use.¿ use luer tip syringe to inflate.Note: aggressive traction, particularly in the presence of suturing, is not recommended for silicone foley catheters.To deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a 3v ch16 silicone urinary catheter reference (b)(4) that developed a quality defect in customer's facility.The affected lot number was nggx4189.In practice, after insertion in the patient's home, the catheter developed a leak at the three-way separation.The catheter was removed and replaced with another catheter; another lot number was available at the department, with no apparent harm to the patient.The catheter was not retained; only the packaging was provided to them.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23098441
Report Number1018233-2025-08376
Device Sequence Number18334378
Product Code EZL
UDI-Device Identifier00801741034299
UDI-Public(01)00801741034299(11)221123(17)270429(10)NGGX4189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73016L
Device Lot NumberNGGX4189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown